# SDR HALA2016021100038

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T25409
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BROKEN INTERCOSTAL AT BS 1197+44, RBL 25,WL 200.  REMOVED AND INSTALLED NEW UPPER CORD ON INTERCOSTAL IAW SRM 51-40-05 AND SRM 51-40-02 AND DWG 140T2540.  RESTORED TO ORIGINAL FINISH IAW  AMM 51-21-10.
